| Model Number |
133S-FV-13-T |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued e.1.Zip code: (b)(6).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: hole in the tissue expander.
Event or Problem Description
Physician reported unknown side tissue expander with a hole.Device was not implanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ broken device: observed an opening on radius and anterior assessed as surgical damage.Additional observations: ¿ no other observations observed on the device.No further actions are required as the device was received out of its sealed package.
Event or Problem Description